RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bogdanov, I V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:62
Abstract pages:575
Full texts:191
References:95

http://www.mathnet.ru/eng/person23897
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196296

Publications in Math-Net.Ru
1985
1. I. V. Bogdanov, “Classical limit of the quantum inverse scattering problem”, TMF, 65:1 (1985),  35–43  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 65:1 (1985), 992–998  isi
1983
2. I. V. Bogdanov, “Classical inversion algorithms for spherically symmetric gravitational fields”, TMF, 56:3 (1983),  448–459  mathnet  mathscinet; Theoret. and Math. Phys., 56:3 (1983), 933–941  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020